# SDR SWAA2014012724581

- Difficulty date: January 5, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763U17
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERCOSTAL INSIDE HANDLE BOX CRACKED.  R & R INTERCOSTAL IAW SRM.
